Recherche et téléchargement d’archives de revues mathématiques numérisées

 
 
  Table des matières de ce fascicule | Article précédent | Article suivant
Miranville, Alain
Some models of Cahn-Hilliard equations in nonisotropic media. ESAIM : Modélisation Mathématique et Analyse Numérique, 34 no. 3 (2000), p. 539-554
Texte intégral djvu | pdf | Analyses MR 1763524 | Zbl 0965.35170

URL stable: http://www.numdam.org/item?id=M2AN_2000__34_3_539_0

Bibliographie

[1] S. Agmon, A. Douglis and L. Nirenberg, Estimates near the boundary for solutions of partial differential equations satisfying general boundary conditions I, II, Comm. Pure Appl. Math. 12 (1959) 623-727 ; 17 (1964) 35-92.  Zbl 0093.10401
[2] A. Babin and B. Nicolaenko, Exponential attractors of reaction-diffusion Systems in an unbounded domain. J. Dyn. Differential Equations 7 (1995) 567-590.  MR 1362671 |  Zbl 0846.35061
[3] A. V. Babin and M. I. Vishik, Attractors of evolution equations. North-Holland, Amsterdam (1991).  MR 1156492 |  Zbl 0778.58002
[4] H. Brezis, Analyse fonctionnelle, théorie et applications. Masson (1983).  MR 697382 |  Zbl 0511.46001
[5] J. W. Cahn, On spinodal decomposition. Acta Metall. 9 (1961) 795-801.
[6] J. W. Cahn and J. E. Hilliard, Free energy of a nonuniform System I. Interfacial free energy. J. Chem. Phys. 2 (1958) 258-267.
[7] M. Carrive, A. Miranville, A. Piétrus and J. M. Rakotoson, The Cahn-Hilliard equation for an isotropic deformable continuum. Appl. Math. Letters 12 (1999) 23-28.  MR 1748727 |  Zbl 0939.35042
[8] M. Carrive, A. Miranville and A. Piétrus, The Cahn-Hilliard equation for deformable elastic continua. Adv. Math. Sci. Appl. (to appear).  MR 1807441 |  Zbl 0987.35156
[9] V. V. Chepyzhov and M. I. Vishik, Attractors of nonautonomous dynamical systems and their dimension. J. Math. Pures Appl. 73 (1994) 279-333.  MR 1273705 |  Zbl 0838.58021
[10] L. Cherfils and A. Miranville, Generalized Cahn-Hilliard equations with a logarithmic free energy (submitted).  Zbl 1002.35062
[11] J. W. Cholewe and T. Dlotko, Global attractors of the Cahn-Hilliard system. Bull. Austral. Math. Soc. 49 (1994) 277-302.  MR 1265364 |  Zbl 0803.35013
[12] A. Debussche and L. Dettori, On the Cahn-Hilliard equation with a logarithmic free energy. Nonlinear Anal. TMA 24 (1995) 1491-1514.  MR 1327930 |  Zbl 0831.35088
[13] A. Eden, C. Foias, B. Nicolaenko and R. Temam, Exponential attractors for dissipative evolution equations. Masson (1994).  MR 1335230 |  Zbl 0842.58056
[14] M. Efendiev and A. Miranville, Finite dimensional attractors for a class of reaction-diffusion equations in Rn with a strong nonlinearity. Disc. Cont. Dyn. Systems 5 (1999) 399-424.  MR 1665748 |  Zbl 0959.35025
[15] C. M. Elliot and S. Luckhauss, A generalized equation for phase separation of a multi-component mixture with interfacial free energy. Preprint.
[16] P. Fabrie and A. Miranville, Exponential attractors for nonautonomous first-order evolution equations. Disc. Cont. Dyn. Systems 4 (1998) 225-240.  MR 1617294 |  Zbl 0980.34051
[17] C. Galusinski, Perturbations singulières de problèmes dissipatifs : étude dynamique via l'existence et la continuité d'attracteurs exponentiels. Thèse, Université Bordeaux-I (1996).
[18] C. Galusinski, M. Hnid and A. Miranville, Exponential attractors for nonautonomous partially dissipative equations. Differential Integral Equations 12 (1999) 1-22.  MR 1668525 |  Zbl 1012.35010
[19] M. Gurtin, Generalized Ginzburg-Landau and Cahn-Hilliard equations based on a microforce balance. Physica D 92 (1996) 178-192.  MR 1387065 |  Zbl 0885.35121
[20] J. L. Lions, Quelques méthodes de résolution des problèmes aux limites non linéaires. Dunod, Paris (1969).  MR 259693 |  Zbl 0189.40603
[21] D. Li and C. Zhong, Global attractor for the Cahn-Hilliard system with fast growing nonlinearity. J. Differential Equations (1998)  MR 1646238 |  Zbl 0912.35029
[22] M. Marion and R. Temam, Navier-Stokes equations, theory and approximation, in Handbook of numerical analysis, P. G. Ciarlet and J. L. Lions eds. (to appear)  MR 1665429 |  Zbl 0921.76040
[23] A. Miranville, Exponential attractors for nonautonomous evolution equations. Appl. Math. Letters 11 (1998) 19-22.  MR 1609661
[24] A. Miranville, Exponential attractors for a class of evolution equations by a decomposition method. C. R. Acad. Sci. 328 (1999) 145-150.  MR 1669003 |  Zbl 1101.35334
[25] A. Miranville, Long time behavior of some models of Cahn-Hilliard equations in deformable continua. Nonlinear Anal. Series B (to appear).  MR 1835609 |  Zbl 0989.35066
[26] A. Miranville, Exponential attractors for a class of evolution equations by a decomposition method. II. The nonautonomous case C. R. Acad. Sci. 328 (1999) 907-912.  MR 1689877 |  Zbl 1141.35340
[27] A. Miranville, Equations de Cahn-Hilliard généralisées dans un milieu déformable. C. R. Acad. Sci. 328 (1999) 1095-1100.  MR 1696213 |  Zbl 0930.35175
[28] A. Miranville, A model of Cahn-Hilliard equation based on a microforce balance. C. R. Acad. Sci. 328 (1999) 1247-1252.  MR 1701394 |  Zbl 0932.35118
[29] A. Miranville, A. Piétrus and J. M. Rakotoson, Dynamical aspect of a generalized Cahn-Hilliard equation based on a microforce balance. Asymptotic Anal. 16 (1998) 315-345.  MR 1612825 |  Zbl 0936.35036
[30] B. Nicolaenko, B. Scheurer and R. Temam, Some global dynamical properties of a class of pattern formation equations. Comm. Partial Differential Equations 14 (1989) 245-297.  MR 976973 |  Zbl 0691.35019
[31] R. Temam, Infinite dimensional dynamical systems in mechanics and physics. 2nd. ed., Springer-Verlag, New-York (1997).  MR 1441312 |  Zbl 0871.35001
Copyright Cellule MathDoc 2014 | Crédit | Plan du site